The Stacks project

Bibliography entry cadman

author
Cadman, Charles
title
Using stacks to impose tangency conditions on curves
year
2007
journal
American Journal of Mathematics
volume
129
number
2
pages
405–427

@ARTICLE{cadman,
    AUTHOR = "Cadman, Charles",
    TITLE = "Using stacks to impose tangency conditions on curves",
    JOURNAL = "Amer. J. Math.",
    FJOURNAL = "American Journal of Mathematics",
    VOLUME = "129",
    YEAR = "2007",
    NUMBER = "2",
    PAGES = "405--427"
}

      

This item is referenced in 1 tag:

  • in Subsection 109.5.13: Taking roots of line bundles